# SDR AALA202111164683

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 18,898 hours, 8,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 149100
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 19,412 hours, 7,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOLLOWING REPLACEMENT OF EMERGENCY POWER SUPPLY UNIT BATTERIES PER JOB CARD 26C00033004 EMERGENCY POWER SUPPLY UNIT 13WL (AFT GALLEY CEILING) FAILS OPERATIONS TEST FOR EXTERIOR LIGHTING. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-38.
